MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1867

The finiteness of derivation-invariant prime ideals and the algebraic independence of the Eisenstein series

Im, Bo-Haeresearcher; Lee, Wonwoong, RAMANUJAN JOURNAL, v.56, no.3, pp.865 - 889, 2021-12

Equivariant Cobordism of Torus Orbifolds

Sarkar, Soumen; Suh, DongYoupresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.42, no.6, pp.861 - 890, 2021-11

Rain Attenuation Prediction Model for Terrestrial Links Using Gaussian Process Regression

Jang, Ki Joung; Yoon, Youngkeun; Kim, Junseok; Kim, Jong Ho; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.25, no.11, pp.3719 - 3723, 2021-11

Closed-form lower bounds for the price of arithmetic average Asian options by multiple conditioning

Choe, Geon Horesearcher; Kim, Minseok, JOURNAL OF FUTURES MARKETS, v.41, no.12, pp.1916 - 1932, 2021-12

Evolution of dietary diversity and a starvation driven cross-diffusion system as its singular limit

Brocchieri, Elisabetta; Corrias, Lucilla; Dietert, Helge; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.83, no.5, 2021-11

Extreme eigenvalue statistics of m-dependent heavy-tailed matrices

Basrak, Bojan; Cho, Yeonok; Heiny, Johannes; Jung, Paulresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.57, no.4, pp.2100 - 2127, 2021-11

Geographical Variations of the Minimum Mortality Temperature at a Global Scale

Chung, Yeonseungresearcher, ENVIRONMENTAL EPIDEMIOLOGY, v.5, no.5, pp.e169, 2021-10

Respiratory function declines in children with asthma associated with chemical species of fine particulate matter (PM2.5) in Nagasaki, Japan

Kim, Yoonhee; Park, Eun Ha; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Hashimoto, Kunio; Tashiro, Kasumi; Hasunuma, Hideki; et al, ENVIRONMENTAL HEALTH, v.20, no.1, pp.110, 2021-10

Mosquito abundance in relation to extremely high temperatures in urban and rural areas of Incheon Metropolitan City, South Korea from 2015 to 2020: an observational study

Lim, Ah-Young; Cheong, Hae-Kwa; Chung, Yeonseungresearcher; Sim, Kisung; Kim, Jong-Hun, PARASITES & VECTORS, v.14, no.1, pp.559, 2021-10

Analytical shape recovery of a conductivity inclusion based on Faber polynomials

Choi, Doosung; Kim, Junbeom; Lim, Mikyoungresearcher, MATHEMATISCHE ANNALEN, v.381, no.3-4, pp.1837 - 1867, 2021-12

Joint estimation and regularized aggregation of brain network in FMRI data

Chung, Jongik; Jackson, Brooke S; Mcdowell, Jennifer E; Park, Cheolwooresearcher, JOURNAL OF NEUROSCIENCE METHODS, v.364, pp.109374, 2021-12


Kim, Ho-Youn; Kim, Yong-Jungresearcher; Lim, Hyun-Jin, KINETIC AND RELATED MODELS, v.14, no.5, pp.749 - 765, 2021-10

A group comparison in fMRI data using a semiparametric model under shape invariance

Samaddar, Arunava; Jackson, Brooke S.; Helms, Christopher J.; Lazar, Nicole A.; McDowell, Jennifer E.; Park, Cheolwooresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.167, 2022-03

Accelerated proximal point method for maximally monotone operators

Kim, Donghwanresearcher, MATHEMATICAL PROGRAMMING, v.190, no.1-2, pp.57 - 87, 2021-11

Spectrally encapsulated OFDM: Vectorized structure with minimal complexity

Kim, Myungsup; Kwak, Do Youngresearcher; Jung, Jiwon; Kim, Ki-Man, ETRI JOURNAL, v.43, no.4, pp.660 - 673, 2021-08

Early Chronic Memantine Treatment-Induced Transcriptomic Changes in Wild-Type and Shank2-Mutant Mice

Yoo, Ye-Eun; Lee, Seungjoon; Kim, Woohyun; Kim, Hyosang; Chung, Changuk; Ha, Seungmin; Park, Jinsu; et al, FRONTIERS IN MOLECULAR NEUROSCIENCE, v.14, 2021-09

Minimax estimation of covariance and precision matrices for high-dimensional time series with long-memory

Zhang, Qihu; Park, Cheolwooresearcher; Chung, Jongik, STATISTICS PROBABILITY LETTERS, v.177, pp.109177, 2021-10

On translation lengths of Anosov maps on the curve graph of the torus

Baik, Hyungryulresearcher; Kim, Changsub; Kwak, Sanghoon; Shin, Hyunshik, GEOMETRIAE DEDICATA, v.214, pp.399 - 426, 2021-09

An upper bound on the asymptotic translation lengths on the curve graph and fibered faces

Baik, Hyungryulresearcher; Shin, Hyunshik; Wu, Chenxi, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.4, pp.1625 - 1637, 2021-09

Frobenius numbers of Pythagorean triples

Gil, Byung Keon; Han, Ji-Woo; Kim, Tae Hyun; Koo, Ryun Han; Lee, Bon Woo; Lee, Jaehoon; Nam, Kyeong Sikresearcher; et al, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.11, no.2, pp.613 - 619, 2015-03

rss_1.0 rss_2.0 atom_1.0